AIMS & SCOPE

The peer-reviewed scientific journal "Informatics and Control Problems" is registered in the manner prescribed by the law of the Republic of Azerbaijan. The Journal is published twice a year as Issues 3 and 6 in the Series of Physical-Technical and Mathematical Sciences of "Transactions of Azerbaijan National Academy of Sciences."
The Journal publishes research and analytical and review papers on informatics, information technology and its application. The Journal is aimed at researchers, graduate students, programmers, engineers and students interested in the results of fundamental and applied research in the field of high information technologies based on the latest developments in informatics and computer technology.

The Journal accepts papers in the following fields:
  • control theory and system analysis;
  • mathematical modeling and identification;
  • analysis and synthesis of signals and images;
  • information measurement systems;
  • information processing and control systems;
  • artificial intelligence in control systems;
  • automation of technological processes and production.


CURRENT VOLUME 41 ISSUES 1 (MAY 2021)

CONTENTS:


OUR NOTABLE ANNIVERSARIES
ALIEV TELMAN ABBAS – 85
IMANOV GORKHMAZ JAHANGIR – 80
HAJIYEV ASAF HAJI - 70
AIDA-ZADE KAMIL RAJAB – 70


THEORY OF CONTROL
A.B. Sadigov, B.A. Guliyev, E.N. Sabziev. The problem of optimal location of the military logistics center
Y.R. Ashrafova, S.R. Rasulova.Numerical solution of the problem of identification of sources of oscillations of a hyperbolic system with nonlocal boundary conditions
R.O. Mastaliyev. First-and second-order necessary optimality conditions in control problems described by stochastic differential equations
V.G. Rzayeva. Necessary optimality conditions in one control problem with a multipoint quality functional


MODELING AND IDENTIFICATION
K.Sh. Mammadov, N.N. Mammadov. Construction of a guaranteed suboptimal solution to an integer programming problem with one constraint according to the coefficients of the constraint condition
A.S. Shukurov. Asymptotic results for a semi-Markov process describing the behavior of somestochastic systems
F.A. Sharifov. Application of greedy algorithms in combinatorial optimization
E.M. Farhadzadeh, A.Z. Muradaliev, S.A. Abdullayeva, A.A. Nazarov. Quantitative assessment of the operational reliability of overhead power lines


INFORMATION TECHNOLOGY AND SYSTEMS
M.M. Isayev, M.B. Mammadova, N.Kh. Badalova. Mixed test method for improving the accuracy of differential measurement systems
Copyright © 1997- Institute of Control Systems of Azerbaijan National Academy of Sciences. e-Mail: [email protected]